Loading
08:30
  1. Registration and visit the exhibition
    60 mins
    Join us at your allocated check in time for breakfast and to meet the exhibitors.
09:40
  1. 40 mins
    Drawing on the very latest thinking in behavioural science and evolutionary psychology, the fascinating, eccentric and witty Rory Sutherland – one of the most influential and respected creative thinke ...
10:25
  1. 5 mins
    20-minute speaker sessions will run across three concurrent streams. Final session timings to be confirmed. 
10:30
  1. 40 mins
    Recognising that employee wellbeing risk = business operational risk  Aligning corporate culture and human values – putting wellbeing, environment and inclusion into the DNA of an organisation  Realig ...
  2. 40 mins
    Seemingly overnight, employers and employees were forced to adapt to the biggest change in working conditions since, well, forever. From stress to loneliness, the disruption to life and work posed ser ...
  3. 40 mins
    Leading UK pensions expert, and political campaigner, Ros Altman, shares her insights on why we must create pensions that people can be proud of.   Understanding what makes workplace pensions and savi ...
  4. 40 mins
    What have we learned and how can we adapt and prepare for the emerging wellbeing needs coming now and next?  Maintaining connectivity whilst adapting to new ways of working.   Resilience by design, su ...
  5. 40 mins
    An overview of the current mental health crisis and an exploration of tools beyond medical intervention  Understand the ongoing impact of the Covid19 pandemic on your employee and business performance ...
  6. 40 mins
    How the pandemic has changed people’s financial behaviours and the need to plan for uncertainty  Ways employers can capitalise on shifting consumer trends to drive engagement in workplace savings and ...
11:10
  1. Visit the exhibition
    40 mins
    Coffee will be served in the exhibition area
11:45
  1. 5 mins
    20-minute sessions will run across three concurrent streams. Final session timings to be confirmed. 
11:50
  1. 20 mins
    Reappraising wellbeing for your organisation   Identifying, understanding and acting on the changing needs of your employees   Moving to responsibility without intrusion and the role of line managers  ...
  2. 20 mins
    Topic and speaker from Vitality to be confirmed
  3. 20 mins
    Topic and speaker from Nudge to be confirmed
12:20
  1. 40 mins
    The carefully curated, vendor-free roundtables have been designed to facilitate networking and valuable knowledge sharing in small groups of up to six delegates per table. The groups will be facilitat ...
13:00
  1. Lunch and visit the exhibition
    70 mins
14:10
  1. 5 mins
    20-minute speaker sessions will run across three concurrent streams. Final session timings to be confirmed. 
14:15
  1. 40 mins
    The new landscape for reward and benefits in 2021 and beyond  Benchmarking against emerging new job focus and function, skill set and knowledge  Meeting higher level responsibilities for strategic pla ...
  2. 40 mins
    • Scene setter: pre-pandemic, long-term conditions epidemic exaggerated the impact of Covid-19 

    • How employers can mitigate pre- and post-pandemic risks: increased illness, undiagnosed diseases, MSK issues, long-Covid (Covid rehab), emotional wellbeing  

    • Future predictions: what health risks are coming down the line and what can employers do to prepare? 

  3. 40 mins
    When everything went on camera during the pandemic we had a window into the lives of our colleagues, and leaders, in ways that had never happened before. Care was suddenly discussed as part of the bus ...
  4. 40 mins
    The pandemic has forced many employers to address regional differences in wellbeing provision consistency - how have the parameters changed and what impact has this had on global wellbeing strategies? ...
  5. 40 mins
    Accelerated by the Covid-19 pandemic, wellbeing has risen up the corporate agenda with organisations responding to the increased need for wellbeing support. But with the majority focus of that effort ...
  6. 40 mins
    ·        From generalist to personalised health support: the strategic shift towards supporting the current health needs of all employees ·        Meeting gender specific health challenges ·        Pr ...
15:00
  1. Visit the exhibition
    20 mins
    Afternoon tea will be served in the exhibition area 
15:20
  1. 40 mins
    The carefully curated, vendor-free roundtables have been designed to facilitate networking and valuable knowledge sharing in small groups of up to six delegates per table. The groups will be facilitat ...
16:00
  1. 35 mins
    TV presenter, journalist and comedian, Alex Brooker takes a break from The Last Leg writing room to talk to REBA co-founder and director, Debi O’Donovan about a diversity and inclusion issue that affe ...
* Final timings subject to change at the organiser's discretion

Awards

Video tutorials

Highlights

The Congress Blog

Presentation slides